MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ORTHOCORDVIOLET/BLUE W/OS-6 NDLSPK/12; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

MEDOS INTERNATIONAL SàRL ORTHOCORDVIOLET/BLUE W/OS-6 NDLSPK/12; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 223116
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that during synthetic suture surgery, when the orthocordviolet/blue w/os-6 ndlspk/12 device was tightened, the suture was broken off.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that only the suture was returned for evaluation and was removed from the device's retaining tabs.In addition, the suture was frayed.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the orthocordviolet/blue w/os-6 ndlspk/12 would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to procedural variables, such handling of the device or product interaction during procedure.It is possible that the suture could have been over tensioned or misaligned during the process.As per the instructions for use 1) in handling this or any other suture material, care should be taken to avoid damage when handling.Avoid the crushing or crimping damage due to the application of surgical instruments such as forceps or needle holders.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.

Brand Name
ORTHOCORDVIOLET/BLUE W/OS-6 NDLSPK/12
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SÃ RL
chemin blanc 38
le locle CH-02 400
SZ   CH-02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23996061
Report Number1221934-2026-00116
Device Sequence Number10503492
Product Code NEW
UDI-Device Identifier10886705008865
UDI-Public(01)10886705008865(10)107G70(17)280331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223116
Device Lot Number107G70
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2025
Supplement Date Received by Manufacturer01/12/2026
01/16/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/14/2026
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown